Alert archive / Texas / Lake Wind Advisories in 2012

Lake Wind Advisory 30, NWS Shreveport, LA

September 30, 201221 counties in Texas; 10 parishes in Louisiana; 9 counties in Arkansas

NWS Shreveport, LA issued this lake wind advisory at Sep 30, 2012, 3:56 AM CDT for 21 counties in Texas; 10 parishes in Louisiana; 9 counties in Arkansas. It took effect at Sep 30, 2012, 7:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2012, 3:56 AM CDT (08:56 UTC)
In effect from
Sep 30, 2012, 7:00 AM CDT
Expired
Sep 30, 2012, 3:31 PM CDT
In force
9 hr
Issued by
NWS Shreveport, LA
All 40 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Lincoln Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 37 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Sep 30, 3:24 AM CDT, 32 minutes earlier.

Area forecast discussion, Sep 30, 3:24 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 AM CDT SUN SEP 30 2012

.DISCUSSION...
GOING TO BE BRIEF AND TO THE POINT THIS MORNING...AS THERE IS
QUITE A BIT OF WEATHER OCCURRING ACROSS THE AREA. FIRST...SURFACE
LOW SLIDING EASTWARD...CURRENTLY LOCATED ABOUT 100 MILES WSW FROM
LUFKIN TX. THIS FEATURE HAS A LARGE RAIN SHIELD ASSOCIATED WITH
IT WHICH EXTENDS FROM SOUTH OF LAKE CHARLES LA NORTHWARD TO LITTLE
ROCK AR. THIS LARGE AREA OF RAINFALL WILL CONTINUE TO SLOWLY SLIDE
EAST THROUGHOUT THE DAY TODAY. RAINFALL TOTALS WILL CONTINUE TO BE
THE MAIN PROBLEM...AS FLASH FLOODING HAS ALREADY BEEN OCCURRING
NEAR THE NACOGDOCHES TEXAS AREA THIS MORNING. AXIS OF HEAVIER RAIN
WILL EXTEND NORTHEAST GENERALLY FROM CENTER TX TO RUSTON LA AND
POINTS TO THE SOUTH. A SECONDARY BAND OF HEAVY RAINFALL HAS SETUP
THIS MORNING FROM MARSHALL TX EASTWARD ACROSS THE CADDO-BOSSIER
AREA TOWARD MINDEN. RAINFALL AMOUNTS HAVE BEEN HIGH...BUT RAINFALL RATES
HAVE NOT BEEN AS INTENSE AS POINTS FURTHER TO THE SOUTH...BUT THIS
BEARS WATCHING REGARDLESS.

WILL KEEP FLASH FLOOD WATCH GOING IN ITS CURRENT
CONFIGURATION...BUT WILL LIKELY PULL EAST TEXAS COUNTIES OUT
SOMETIME THIS MORNING AS THE THREAT SHIFTS EAST. THE OTHER THREAT
TODAY...BESIDES THE HEAVY RAINFALL...WILL BE STRONG WINDS ACROSS
THE AREA. WITH THE PRESSURE GRADIENT TIGHT ON THE BACKSIDE OF THIS
ARRIVING LOW PRESSURE SYSTEM...HAVE DECIDED TO ISSUE LAKE WIND
ADVISORY BEGINNING AT 12Z FOR NEARLY THE WHOLE AREA. HAVE ELECTED
TO KEEP OUT SOUTHEAST AREAS OF THE CWA...THESE AREAS ARE ALONG
AND TO THE SOUTH OF A MONROE TO NATCHITOCHES LA LINE. AREAS UNDER
THE LAKE WIND ADVISORY CAN EXPECT 15 TO 20 PLUS MPH WINDS
TODAY...WITH GUSTS ABOVE 30 MPH AT TIMES. OF PARTICULAR CONCERN
WITH THIS HIGH WIND THREAT IS THE SATURATED GROUND ACROSS EAST
TEXAS AND NW LA. WITH SOME LOCATIONS RECEIVING CLOSE TO 7 INCHES
OF RAIN ALREADY...AND MORE RAINFALL TO COME...EXPECT QUITE A FEW
TREES TO BE DOWNED. WINDS WILL ALSO BE SHIFTING IN DIRECTION FROM
NE TO N TO NW AS THE CENTER OF PRESSURE PASSES TO THE
SOUTHEAST...PUTTING PARTICULAR STRAIN ON AREA TREES.

EXPECT DRIER AIR BY TUESDAY ACROSS THE FOUR STATE REGION...WITH
COOLER MAX/MIN TEMPS. MAY SEE A SLIGHT WARMUP IN ADVANCE OF THE
NEXT FRONTAL SYSTEM...EXPECTED TO COME INTO THE AREA LATER IN THE
WEEK. QUESTIONS STILL REMAIN ON TIMING OF THIS FEATURE...WITH EURO
BEING MUCH SLOWER THAN THE AGGRESSIVE GFS THIS MORNING. THE EURO
WAITS UNTIL THE WEEKEND TO BRING THE FRONT IN...WHILE THE GFS IS
SET ON BRINGING THE FRONT IN BY FRIDAY. AS THIS SYSTEM IS STILL 5
TO 6 DAYS OUT...WILL HAVE TO WAIT FOR FURTHER GUIDANCE ON TIMING
WITH FUTURE FORECASTS.

&&

.AVIATION...
07Z SFC ANALYSIS SHOWING A STRONG SFC LOW NEAR CLL WITH A STRONG
PRESSURE GRADIENT SURROUNDING THIS LOW. THIS LOW WILL FILL SLIGHTLY
AS IT MOVES NORTHEAST TOWARDS THE TOLEDO BEND RESERVOIR BY 15Z AND
NEAR OR JUST EAST OF AEX BY 00Z MON. GIVEN THE TIGHT PRESSURE
GRADIENT SURROUNDING THE LOW ITSELF...WE'RE ALREADY SEEING SUSTAINED
NE WINDS NEAR 10-14KTS WITH GUSTS AS HIGH AS 25KTS ACROSS OUR NE TX
TERMINALS AS WELL AS THE SHV TERMINAL. AS THE DAY GOES ON...EXPECT
THOSE WINDS TO BACK AROUND TO A MORE NORTHERLY DIRECTION AND
INCREASE WITH SUSTAINED WINDS NEAR 15 TO 20KTS WITH GUSTS AS HIGH AS
35KTS ACROSS OUR NE TX TERMINALS AS WELL AS THE SHV AND ELD
TERMINALS.

WIDESPREAD LIGHT TO MODERATE RAIN WITH POCKETS OF HEAVY RAINFALL
CONTINUE TO COVER THE ENTIRE REGION EARLY THIS MORNING BUT EXPECT
THIS RAINFALL TO GRADUALLY TAPER OFF ACROSS NE TX LATER THIS MORNING
WITH THE RAIN HOLDING ON THROUGH THE AFTERNOON ACROSS THE REMAINING
TERMINAL LOCATIONS. CEILINGS FOR THE MOST PART ARE IFR AND EXPECT
THOSE CONDITIONS TO CONTINUE THROUGHOUT THE DAY BEFORE CEILINGS
IMPROVE LATE THIS AFTERNOON/EVENING ACROSS OUR NE TX TERMINALS.
ELSEWHERE...IFR CEILINGS WILL LIKELY CONTINUE THROUGH THE DAY INTO
THE OVERNIGHT HOURS WITH PERHAPS SOME IMPROVEMENT AT THE SHV
TERMINAL AFTER 00Z.

VISIBILITIES WILL CONTINUE TO BE A CONCERN AS WELL WITH THE HEAVIER
RAINBANDS. EXPECT WIDESPREAD 3-5 MILES WITH PERIODS OF 1-2 MILES
ALONG THE I-20 TERMINAL LOCATIONS THROUGHOUT THE DAY. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  57  74  55  81 /  70  30  10  10  10
MLU  72  57  70  55  78 /  90  50  40  20  10
DEQ  72  55  73  54  80 /  30  20  10  10  10
TXK  72  57  72  54  77 /  50  20  10  10  10
ELD  70  56  69  53  78 /  70  30  40  20  10
TYR  73  58  77  54  83 /  50  20  10  10  10
GGG  74  57  76  55  82 /  50  20  10  10  10
LFK  74  59  78  54  83 /  70  30  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
     TONIGHT FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
     TONIGHT FOR THE FOLLOWING ZONES: LAZ001>006-010>012-017.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ005-006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
     TONIGHT FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO MIDNIGHT CDT
     TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ152-153-165>167.

&&

20/13
Hazardous weather outlook, Sep 29, 10:31 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 PM CDT SAT SEP 29 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-301215-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-
1031 PM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL
ARKANSAS FOR PORTIONS OF NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS WILL CONTINUE TO SPREAD ACROSS THE AREA DURING
THE OVERNIGHT HOURS. RAINFALL AMOUNTS WILL RANGE FROM A HALF INCH
TO AN INCH IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LIGHT RAIN WILL BE ENDING EARLY SUNDAY MORNING FROM WEST TO EAST
WITH FAIR SKIES FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT
AND A CHANCE FOR MORE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS...IS NOT EXPECTED FOR THE OVERNIGHT.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-301215-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1031 PM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST AND NORTH CENTRAL
LOUISIANA AND FOR DEEP EAST TEXAS.

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS...SOME HEAVY AT TIMES WILL CONTINUE TO SPREAD
ACROSS THE AREA WITH INCREASING RAINFALL INTENSITY EXPECTED WITH
ISOLATED THUNDERSTORMS DURING THE OVERNIGHT HOURS. TOTAL RAINFALL
AMOUNTS THROUGH THE OVERNIGHT HOURS OF 3 TO 5 INCHES ARE POSSIBLE
WHICH COULD LEAD TO FLASH FLOOD WARNINGS. EMBEDDED THUNDERSTORMS
ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...BUT WILL BRING HEAVY
RAINFALL ON TO ALREADY SATURATED SOILS. KEEP YOUR NOAA WEATHER
RADIO HANDY IN FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING...BUT COMING TO
AN END DURING THE MID TO LATE MORNING HOURS. HOWEVER...LIGHT
RAINFALL MAY PERSIST INTO THE AFTERNOON. FAIR SKIES WILL BE THE
CASE FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT AND A
CHANCE FOR MORE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS...MAY POSSIBLY BE REQUIRED TO
REPORT AREAS OF FLOODING.

LAZ001>004-TXZ124>126-136>138-149>151-301215-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-
1031 PM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA AND NORTHEAST TEXAS ALONG THE I-20 CORRIDOR.

.DAY ONE...TONIGHT...

WIDESPREAD SHOWERS...SOME HEAVY AT TIMES...WILL CONTINUE TO SPREAD
ACROSS THE AREA AND INCREASE IN RAINFALL INTENSITY WITH ISOLATED
THUNDERSTORMS DURING THE OVERNIGHT HOURS. TOTAL RAINFALL AMOUNTS
THROUGH THE OVERNIGHT HOURS OF 2 TO 4 INCHES ARE POSSIBLE WHICH
COULD LEAD TO FLASH FLOOD WARNINGS. THE HEAVIEST RAINFALL AMOUNTS
ARE ONLY EXPECTED AT ISOLATED LOCATIONS. THEREFORE...FLOODING IS
NOT EXPECTED TO BECOME WIDESPREAD AND EMBEDDED THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LIGHT RAIN WILL BE ENDING EARLY SUNDAY MORNING FROM WEST TO EAST
WITH FAIR SKIES FOR MONDAY INTO MIDWEEK...THEN OUR NEXT COLD FRONT
AND A CHANCE FOR MORE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS...IS NOT ANTICIPATED FOR THE OVERNIGHT.

24

In the hours before

Local storm report, Sep 30, 12:00 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 AM CDT SUN SEP 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      5 W NACOGDOCHES         31.61N 94.74W
09/29/2012                   NACOGDOCHES        TX   LAW ENFORCEMENT

            VEHICLES WRECKED...HYDROPLANING...OR STALLED OUT. HWY 21
            WEST AND HWY 7 WEST.

&&

MMAYEAUX
Local storm report, Sep 30, 2:09 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CDT SUN SEP 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      5 W NACOGDOCHES         31.61N 94.74W
09/30/2012                   NACOGDOCHES        TX   LAW ENFORCEMENT

            BRIDGE WASHED OUT WEST OF TOWN.

&&

MBERRY
Local storm report, Sep 30, 2:31 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 AM CDT SUN SEP 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      NACOGDOCHES             31.61N 94.65W
09/30/2012                   NACOGDOCHES        TX   TRAINED SPOTTER

            SPOTTER REPORTS PRESS ROAD IS IMPASSABLE AT THIS
            TIME...WITH NEARLY 2 FEET OF WATER COVERING IT.

&&

20
Special weather statement, Sep 30, 3:54 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 AM CDT SUN SEP 30 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-301700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
354 AM CDT SUN SEP 30 2012

...STRONG NORTH TO NORTHEAST GRADIENT WINDS COUPLED WITH SATURATED
SOILS WILL RESULT IN UPROOTED TREES ACROSS THE REGION TODAY...

THE RAIN CONTINUES ACROSS THE FOUR STATE REGION EARLY SUNDAY MORNING
BUT THE RAIN IS EXPECTED TO TAPER OFF LATER TODAY ACROSS NORTHEAST
TEXAS INTO SOUTHEAST OKLAHOMA. RAINFALL HAS BEEN EXCESSIVE ACROSS
PORTIONS OF THE REGION SINCE IT BEGAN EARLY SATURDAY MORNING.
WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS HAVE BEEN COMMON ALONG AND
SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND EXTREME
NORTHWEST LOUISIANA. RAINFALL AMOUNTS OF 4 TO 6 INCHES HAVE BEEN
COMMON ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS
PORTIONS OF NORTHWEST LOUISIANA INCLUDING NACOGDOCHES...SHELBY AND
SAN AUGUSTINE COUNTIES IN NORTHEAST TEXAS AS WELL AS DESOTO AND RED
RIVER PARISHES IN NORTHWEST LOUISIANA. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES WILL BE POSSIBLE ACROSS THE SOUTHERN THIRD
OF EAST CENTRAL TEXAS AS WELL AS NORTHERN LOUISIANA BEFORE THE RAIN
TAPERS OFF LATER TODAY.

A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST TODAY ACROSS EAST
CENTRAL TEXAS INTO EAST CENTRAL LOUISIANA. A STRONG PRESSURE
GRADIENT EXISTS WITH THIS SYSTEM AND AS A RESULT...EXPECT NORTH TO
NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TODAY ACROSS THE
REGION. THESE WINDS COUPLED WITH THE ALREADY SATURATED SOIL ACROSS
THE SOUTHERN HALF OF NORTHEAST TEXAS AND NORTHERN LOUISIANA WILL
RESULT IN DOWNED TREES AND POWERLINES. SATURATED SOILS HAVE ALREADY
RESULTED IN DOWNED TREES ACROSS PORTIONS OF NORTHEAST TEXAS EARLY
SUNDAY MORNING AND EXPECT THIS TREND TO CONTINUE THROUGHOUT TODAY.

THE WINDS SHOULD BEGIN TO DIMINISH BY LATE THIS EVENING ACROSS THE
REGION.

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 10:18 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine, Shelby4 hr
Sep 30, 2:01 AM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Panola, San Augustine, Shelby4 hr
Sep 30, 4:47 AM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby4 days
Sep 30, 4:49 AM CDTRiver Flood WarningSHVSabine, San Augustine32 hr
Sep 30, 9:31 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches5 days

Nearby

Lake Wind Advisories in Texas, 2012Lake Wind Advisories in Louisiana, 2012Lake Wind Advisories in Arkansas, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.